# SDR ASAA2021100736227

- Difficulty date: October 7, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 49,021 hours, 14,692 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC ANAMOLIES - 1. INCORRECT ALTITUDE & SPEED RESTRICTIONS ON ARRIVAL ROUTE LOADED FOR CHOSEN RUNWAY. 2. FMC AUTO - SELECTING APPROACH FEEDER ROUTE WITHOUT HUMAN INTERACTION. GROUNDED - YES. BITE CHECKED BOTH FMC L&R REF B737-800 FIM 34-61 TASK 801 W/ NO DEFECTS NOTED. VERIFIED CORRECT CURRENT NAV DATA BASE IS INSTALLED. ETOPS GND VERIFICATION TEST SUCCESSFUL.
